L.H. New York
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I am a 51 YO healthy female or at least I was. I received my vaccinations in May of 2021. If I could turn back time I would!
I expected the initial side effects… slight fever aches etc. What I did not expect….long term effects…fast forward post 30 days after the jab……..
Body aches, hot spots throughout my entire body, itchy skin, dry mouth. Any former pain from injury that I have had in my life has now “resurfaced”.
Most recently I was taken to the ER for fainting. Let me start by stating in my 51 years I have never fainted. My first fainting episode was in July about an hour after I ate a small meal with three sips of an adult beverage. Passed out twice. Ambulance came. Blood sugar is 60 blood pressure is 90/60. Told me to hydrate and see a primary care. Bloodwork taken. I was advised I was dehydrated and needed to correct my diet
Fast forward 6 weeks. Ate a small meal with half an adult beverage. Attended a concert. Began feeling tingly all over my body. Hot spots (like electric shocks) anxiety…chest tightness… passed out 3 consecutive times. Smashed my face on the concrete. Woke up to EMTs. Was taken to the hospital. Blood pressure 90/60 again. Ran bloodwork and eKG and was told to follow up with doctor.
Since I just went to the doctor a few weeks prior I started with a cardiologist since my blood pressure keeps dropping. I brought both sets of blood work. I did a repeat eKG. I am going back for a heart sonogram as well as a corrotid artery sonogram in a couple weeks. On Monday I see a hematologist for iron infusions.
No real answers at this type except these two possible conditions since I am at the beginning of my research as to what this could be. I was told I have Vasovagal Syncope and also post prandial pooling. More to come…. Hoping that this all is temporary but it’s definitely not fun!
-L.H. - New York"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.